# SDR ASAA2019070429959

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,437 hours, 14,307 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: EM91795
- Part serial: 061108155P
- Condition: Failed
- Location: Mlg Brake
- Part time: 47,427 hours, 14,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ANTI-SKID LIGHT ILLUMINATED AND REMAINED ILLUMINATED. HYDRAULIC QUANTITY/PRESSURE NORMAL, ALL CB'S IN. GROUNDED - YES. DIVERSION TIME 17 MINUTES. PERFORMED BITE TEST OF AACU AND FOUND MAINT MSG FOR PARKING BRAKE REF FIM 32-42 TASK 801. ACCOMP FIM TASK 32-42 TASK 811 AND FOUND PARKING BRAKE SHUTOFF VALVE DEFECTIVE. REPLACED PARKING BRAKE SHUTOFF VALVE REF AMM 32-44-21 AND ACCOMPLISHED REPAIR CONFIRMATION BITE CK OF AACU WITH NO FAULTS FOUND.
